Annals of Combinatorics, Volume 1, No. 2, 1997


J.P.S. Kung
Combinatorics and Nonparametric Mathematics
Ann. Combin. 1 (1997) 105-106.

F.E. Bennett, H. Zhang, and L. Zhu
Holey Self-orthogonal Latin Squares with Symmetric Orthogonal Mates
Ann. Combin. 1 (1997) 107-118.

M. Bona
A Combinatorial Proof of a Result of Hetyei and Reiner on Foata-Strehl-Type Permutation Trees
Ann. Combin. 1 (1997) 119-122.

A.V. Borovik, I.M. Gelfand, and N. White
Coxeter Matroid Polytopes
Ann. Combin. 1 (1997) 123-134.

M. Falk
Arrangements and Cohomology
Ann. Combin. 1 (1997) 135-157.

J.P.S. Kung
Pfaffian Structures and Critical Problems in Finite Symplectic Spaces
Ann. Combin. 1 (1997) 159-172.

V.V. Serganova, A. Vince, and A. Zelevinsky
A Geometric Characterization of Coxeter Matroid
Ann. Combin. 1 (1997) 173-181.

W.F. Terhalle
Coordinatizing R-Trees in Terms of Universal c-Trees
Ann. Combin. 1 (1997) 183-196.